CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Homotopy of gauge groups over non-simply-connected five-dimensional manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 32
Authors:  Huang, Ruizhi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
gauge group  5-manifolds  homotopy decompositions  homotopy exponents  homotopy groups  rational homotopy theory  Bott periodicity  
Cancellation and homotopy rigidity of classical functors 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2019, 卷号: 99, 期号: 1, 页码: 225-248
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/03/11